# SDR CALA2013121393664

- Difficulty date: December 13, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 93,053 hours, 10,333 cycles
- Engine: Pwa PW4056
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 2590
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER AFT UPPER ANGLE, BS 2590, RBL 43.5 A FASTENER HOLE WAS FOUND DAMAGED.   INSTALLED BOLT WITH NUT IAW EVA-72110.  REPAIR ACCOMPLISHED IAW ECRA 5510-02362.
